Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Differential equations invariant under finite reflection groups
HTML articles powered by AMS MathViewer

by Robert Steinberg PDF
Trans. Amer. Math. Soc. 112 (1964), 392-400 Request permission
  • Claude Chevalley, Invariants of finite groups generated by reflections, Amer. J. Math. 77 (1955), 778–782. MR 72877, DOI 10.2307/2372597
  • E. Fiscker, Über algebraische Modulsysteme und lineare homogene partielle Differentialgleichungen mit konstanten Koeffizienten, J. Reine Angew. Math. 140 (1911), 48-81. L. Flatto, Classes of polynomials characterized by a mean value property, Abstract 588-24, Notices Amer. Math. Soc. 9 (1962), 33.
  • Harish-Chandra, Differential operators on a semisimple Lie algebra, Amer. J. Math. 79 (1957), 87–120. MR 84104, DOI 10.2307/2372387
  • Sigurđur Helgason, Differential geometry and symmetric spaces, Pure and Applied Mathematics, Vol. XII, Academic Press, New York-London, 1962. MR 0145455
  • Nathan Jacobson, Lie algebras, Interscience Tracts in Pure and Applied Mathematics, No. 10, Interscience Publishers (a division of John Wiley & Sons, Inc.), New York-London, 1962. MR 0143793
  • G. C. Shephard and J. A. Todd, Finite unitary reflection groups, Canad. J. Math. 6 (1954), 274–304. MR 59914, DOI 10.4153/cjm-1954-028-3
  • Séminaire “Sophus Lie", Ecole Normale Supérieure, Paris, 1955. B. L. van der Waerden, Modern algebra, Vol. 1, Ungar, New York 1949.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.75, 14.18
  • Retrieve articles in all journals with MSC: 20.75, 14.18
Additional Information
  • © Copyright 1964 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 112 (1964), 392-400
  • MSC: Primary 20.75; Secondary 14.18
  • DOI:
  • MathSciNet review: 0167535